# SDR EY2R041408001

- Difficulty date: April 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Emb EMB-120
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11M1P6A
- Part serial: 9806036
- Condition: Cracked
- Location: Propeller
- Part time: 19,126 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 2B CRACK EXCEEDS LIMIT.
